# SDR SWAA991047

- Difficulty date: June 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 080SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22675
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 6555899
- Condition: Inoperative
- Location: Fwd Fuselage
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, WEATHER RADAR FAILED DURING FLIGHT.  REMOVED AND REPLACED WEATHER RADAR T/R UNIT PER MM.
